MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,H3-LINK,US

KARL STORZ IMAGING CCU,MODULAR,H3-LINK,US
Model Number TC300US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, loose pins, image cutting out.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as loose pins and image cutting out.The customer's complaint was verified.Intermittent image while connecting test head into edac connector receptacle and intermittent noise across screen once awhile during bounce test.The tc300us was tested with tc201 test unit and test head and produced image but loose image observed during tapping test head connector while connected to edac connector receptacle.Also, intermittent noise across screen once awhile during bounce test.So, edac connector receptacle has possible defective contact connection and the circuit board has possible short or open circuit including possible components failure.Edac connector pins were verified not lose or damaged.Intermittent noise across screen once awhile during bounce test possible caused by short or open circuit board and component failures.The cause of the issue was determined as intermittent possibly caused by the edac connector, short or open circuit and component failures of the circuit board.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,H3-LINK,US
Common Device Name
CCU,MODULAR,H3-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24390443
Report Number2027009-2026-00338
Device Sequence Number18797203
Product Code FET
UDI-Device Identifier04048551356517
UDI-Public04048551356517
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC300US
Device Catalogue NumberTC300US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown